Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthMental Health · 1 month ago

I tried 3mg of slow-release melatonin, then 6, then 9. No difference. Should I keep going?

I guess it's more like half if you think about it. Only half is released instantly and the rest very slowly gets released to keep you asleep at night. So 9mg would be more like 4.5mg. Should I try 4 tablets tomorrow night? I've had trouble sleeping my entire life and also have ADHD and anxiety (not taking medication). I feel exactly the same even if I take melatonin- can't sleep until the sun is rising and falling shorter on sleep every day.

I started on a low dose and worked my way up. Still nothing. I really don't know what's wrong with my brain....

2 Answers

Relevance
  • 1 month ago

    I know that people are always saying, "You should talk with the doctor about that," and I don't want to do that to you with nothing else, but I really do think you should talk with the doctor. I don't think more of the drug will help, and you want to find out WHY you're having this problem.

    I'll mention that the famous Mayo Clinic has an insomnia article (Source, below). Also, I have advice from experts about stress, anxiety, and depression in my recent answers and you're welcome to click on my name and read.

    Whenever people mention ADHD, I always tell them about a world-famous author who's an expert on this, Dr. Russell Barkley - videos on YouTube.

  • Anonymous
    1 month ago

    Stop taking the slow-release version, taking more of something that doesn't work doesn't make sense.

Still have questions? Get your answers by asking now.